# SDR JJBA20230315020

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 45,277 hours, 29,226 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 3631001011
- Part serial: 4162
- Condition: Inoperative
- Part time: 6,411 hours, 5,459 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP LOW SPEED AT ACCELERATION ALTITUDE FOLLOWED BY FLAP FAIL SHORTLY AFTER. REMOVED AND REPLACED FECU. OPS CHECK SAT.
